Menu
Your Cart

Pain Management

Brand: Teva
Active Ingredients Each caplet contains: Paracetamol 500 mg Indications Therapeutic group: Analgesic and antipyretic. Acamol caplet is ..
$16.10
Brand: Mika Pharma
Swiss Relief Spray Gel - Active Ingredients Composition: Diclofenac sodium 4%. Indications Therapeutic group: Non-steroidal anti-inflam..
$28.40
Brand: Naveh
Nocturnal leg cramps are episode of pain, usually lasting up to a few minutes, caused by sudden, intense involuntary contraction of muscles or muscle ..
$23.00
Brand: Teva
Active Ingredients Each caplet contains: Acetylsalicylic acid 250mg Paracetamol 250mg Caffeine anhydrous 65mg Indications Acamol Foc..
$24.30
Brand: Dexcel Pharma
Active Ingredients Each capsule contains: Ibuprofen 400 mg Indications Therapeutic group: Ibuprofen belongs to a group of medicines called Non Steroid..
$20.30
Brand: Pfizer
Active Ingredients Each capsule contains: Ibuprofen 200 mg (present as the free acid and potassium salt). Indications Therapeutic group: Non-Steroidal..
$36.50
Brand: Vitamed
Active Ingredients Amethocaine HCl 0.5% Phenazone 5.0% Indications Therapeutic activity: Relieves ear pain. Approved indications..
$10.80
Brand: Floris
Active Ingredients Menthol Camphor Mentha piperita (peppermint) oil Eugenia caryophyllus (clove) oil Arnica montana flower extract ..
$32.40
Showing 1 to 12 of 78 (7 Pages)
Whatsapp Support
Contact us via WhatsApp for any inquiries or questions.
Ask a pharmacist
Orders and shipping